MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952828220
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Age at time of event: 18 years or older.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the circumflex artery.A 2.25x28mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, during the procedure, the stent was dislodged off the delivery system.The dislodged stent was retrieved using a snaring device.The procedure was successfully completed with implantation of more stents.No patient complications were reported and patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a stent was returned for analysis with a snare device.The stent delivery system (sds) was not returned.A visual and microscopic examination of the crimped stent found that the stent had been separated from its sds and damaged.The stent was severely damaged and stretched along its entire length.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6503144
Report Number2134265-2017-03942
Device Sequence Number339979
Product Code NIQ
UDI-Device Identifier08714729844884
UDI-Public(01)08714729844884(17)20171114(10)0019303355
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2017
Device Model NumberH7493952828220
Device Catalogue Number39528-2822
Device Lot Number0019303355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR